# SDR CA011030001

- Difficulty date: October 4, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 7,593 hours
- Engine: Lyc O320E3D
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6208603
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLANGES AT END OF STRINGER ARE CRACKING. EVENTUALLY THE ENTIRE END OF STRINGER WILL SEPARATE. EACH WING HAS TWO STRINGERS ON INBOARD BOTTOM SKIN. BOTH ARE BROKEN ON THE RIGHT WING. LEFT WING IS OKAY. IT IS VERY DIFFICULT TO INSPECT THIS AREA ON NEWER PA28'S. IT IS TOTALLY IMPOSSIBLE ON OLDER PA28'S DUE TO LACK OF INSPECTION PANEL.I HAVE SEEN THIS BEFORE, ABOUT TWO YEARS AGO. BUT, IT WAS ON A PA34-200 TWIN. IT LOOKED LIKE AN ONE TIME EVENT, PECULIAR TO THAT AIRCRAFT. NOW I SEE IT AGAIN ON A SIMILAR WING BUT, IT HAS CROSSED MODEL LINES.#11 PART AVAILABLE. "NO", BUT PICTURES WERE TAKEN WITH A DIGITAL CAMERA. THEY ARE IN MY COMPUTER AND CAN BE E-MAILED IF YOU WISH.
